# SDR FDEA201505291658

- Difficulty date: May 29, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 572 hours, 12,688 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Frame
- Part number: ARB116210
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, FIXED LE LOWER SUPPORT FORMER FOUND CRACKED AT STATION XOS 564.  REMOVED IAW SRM 51-31-01-0G.  FABRICATED NEW FORMER IAW DWG ARB1162 REV B.  INSTALLED NEW FORMER IAW SRM 51-33-01-0G.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
